Previous |  Up |  Next


Title: Kleine Desargues-Bedingung in Geweben (German)
Title: The small Desargues' conditions in nets (English)
Author: Havel, Václav
Language: German
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 102
Issue: 2
Year: 1977
Pages: 144-165
Category: math
MSC: 51E20
idZBL: Zbl 0359.50024
idMR: MR0500497
DOI: 10.21136/CPM.1977.117953
Date available: 2009-09-23T08:48:38Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMat_102-1977-2_3.pdf 2.313Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo